# SDR CALA2025030702619

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 80,734 hours, 35,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACP. CABIN EMERGENCY LIGHT CHECK GOT MESSAGE EMER SYSTEM EPSU BATTERY AFT L ATA 33-51-38. R/R EPSU 13WL BATTERY REF AMM 33-51-38, OPS CHECKS OK.
